# SDR MWEA96332

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blkhd Angles
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT SIDE NR 2, 3 AND 4 T-ANGLES WERE FOUND CRACKED WHERE AFT PRESSURE BULKHEAD MEETS FUS SKIN AT STA 996.  FABRICATED AND INSTALLED NEW ANGLES IAW DAC DRAWING J060110.
